Get Help Now!  

  800.815.3910 

  Available 24/7   

The road to recovery starts here! Trusted, confidential help available 24/7. Speak with an addiction treatment specialist anytime. Please call us now at 800-815-3910!




To use your perscribed meds

by phyllis
(moira, ny)

What if your loved one is using his prescribed meds but isn't taking them the way that they are suppose to be taking them?

They are suppose to be taking them by mouth and instead they are crushing them and snorting them what should I do?

I know that they are their meds and they are suppose to take them but to do it this way is not how it is said to be done.

Could someone please help me with this?

Comments for To use your perscribed meds

Click here to add your own comments

Crushing and snorting is drug abuse
by: Debbie Wicker

Dear Phyllis,

People who abuse drugs often change how prescribed drugs are taken. It is NEVER appropriate to crush pills and then snort the powder. This is done to increase the potency of the pills and usually leads to drug addiction.

Rather than having the pills go through the stomach and be absorbed into the bloodstream, snorting them sends them directed into the brain and significant increases the "high" achieved from the drugs.

I recommend that you tell the prescribing physician how the drugs are being used so that the doctor can help take the corrective action, which probably means no longer prescribing the meds that are being abused.

Good Luck,

Debbie

Click here to add your own comments

Do you have a question or story? It's easy to ask your question or submit your story. How? Simply click here to return to Your Question.





and Finally Remember:

"Ask and it will be given to you; seek and you will find; knock and the door will be opened to you. For everyone who asks receives; he who seeks finds; and to him who knocks, the door will be opened."
- Matthew 7:7-8






Recent Articles

  1. Breaking Bad Habits With These Effective Tips

    Apr 25, 18 08:53 AM

    Breaking Bad Habits With These Effective Tips Everyone has bad habits that bring them more negative results than positive ones. You could have a problem

    Read More

  2. Feeling high off nothing? Don’t understand Help?

    Apr 24, 18 09:16 AM

    I ate an edible about two weeks ago and in the past three days I started feeling high without smoking or eating anything. It lasts from 30 minutes to 1

    Read More

  3. Over the Counter Drug Abuse

    Apr 23, 18 08:43 AM

    Over the Counter Drug Abuse -- Prescribed Addiction? Are doctors causing the problem?

    Read More


Follow on Twitter or Google+